Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Remark on a paper of Y. Ikebe

Author: Ivan Singer
Journal: Proc. Amer. Math. Soc. 21 (1969), 24-26
MSC: Primary 41.60
MathSciNet review: 0238014
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. W. Cheney, Introduction to approximation theory, McGraw-Hill Book Co., New York-Toronto, Ont.-London, 1966. MR 0222517 (36 #5568)
  • [2] N. Dunford and J. Schwartz, Linear operators. Part I, Interscience, New York, 1958.
  • [3] Yasuhiko Ikebe, A characterization of best Tchebycheff approximations in function spaces, Proc. Japan Acad. 44 (1968), 485–488. MR 0227682 (37 #3266)
  • [4] Ivan Singer, Caractérisation des éléments de meilleure approximation dans un espace de Banach quelconque, Acta Sci. Math. Szeged 17 (1956), 181–189 (French). MR 0084620 (18,891d)
  • [5] -, Best approximation in normed linear spaces by elements of linear subspaces, Ed. Acad. Repub. Socialíste România, 1967. (Romanian)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.60

Retrieve articles in all journals with MSC: 41.60

Additional Information

PII: S 0002-9939(1969)0238014-X
Article copyright: © Copyright 1969 American Mathematical Society